A 43-year-old male asked:
I am anemia , i took iron tablet sangobion for 6 weeks . i dun look pale n my face start to look redish, does it mean tat the iron tablet show effect?
1 doctor answer • 1 doctor weighed in
Emergency Medicine 26 years experience
It might: If your blood counts are returning to normal (or just improving), you should look "pinker." only real way to know for sure is with follow up blood test. 6 weeks is reasonable time to see if the iron is/has helped. Talk to your dr about repeat blood work.
Created for people with ongoing healthcare needs but benefits everyone.
5.1k viewsAnswered >2 years ago
Last updated May 7, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.